Decay estimates for quasi-linear evolution equations

Pascal Cherrier, Albert Milani

Research output: Contribution to journalArticle

Abstract

We consider global strong solutions of the quasi-linear evolution equations (1.1) and (1.2) below, corresponding to sufficiently small initial data, and prove some stability estimates, as t→+∞, that generalize the corresponding estimates in the linear case.

Original languageEnglish
Pages (from-to)33-58
Number of pages26
JournalBulletin des Sciences Mathematiques
Volume135
Issue number1
DOIs
Publication statusPublished - Jan 1 2011

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this